# SDR UALA2012081004339

- Difficulty date: August 10, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,697 hours, 13,250 cycles
- Engine: Pwa PW4060
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: S231T1001
- Part serial: 281
- Condition: Faulty
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTIMETER FAULT, RTFL.  CAPT'S AIRSPEED IND WENT TO ZERO KTS.  ALTIMETER AND ALL OTHER LT SIDE AIR DATA INSTRUMENTS NORMAL.  WHEN CAPT SELECTED ALTN AIR DATA, LT SIDE ALL NORMAL REPLACED CAPTAINS AIRSPEED INDICATOR AND LT CADC.
